# SDR ASAA0945304

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576818
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR 22R BENT BS 394 ON UPPER I/B FLANGE.  REMOVED DAMAGED STRINGER, FABRICATED REPAIR PARTS.
